# SDR 98UAL900329

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542U1
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH THE RIGHT HAND OVERWING EMERGENCY EXIT LIGHTS STAY ON WITH POWER OFF THE AIRCRAFT.  *S/D*  REPLACED M1086 MOD, AND BATTERY PACK.
